Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a special case of a quadrature formula of Christoffel

Author: A. Reiz
Journal: Math. Comp. 4 (1950), 181-185
MSC: Primary 27.0X
MathSciNet review: 0037882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    G. Szegö, Orthogonal Polynomials, Amer. Math. Soc., Colloquium Publs., v. 23, 1939, chap. III & XV.
  • E. J. Nyström, Über Die Praktische Auflösung von Integralgleichungen mit Anwendungen auf Randwertaufgaben, Acta Math. 54 (1930), no. 1, 185–204 (German). MR 1555306, DOI
  • G. C. Wick, Über ebene Diffusions-probleme, Z. Phys. 121 (1943), 702–718 (German). MR 0010052
  • S. Chandrasekhar, On the radiative equilibrium of a stellar atmosphere. II, Astrophys. J. 100 (1944), 76–86. MR 10831, DOI
  • E. B. Christoffel, “Sur une classe particulière de fonctions entières et de fractions continues,” Annali di Mat. S.2, v. 8, 1877, p. 1-10. E. W. Hobson, The Theory of Spherical and Ellipsoidal Harmonics, Cambridge Univ. Press, 1931, particularly chap. II: §34.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society